# SDR ASTAR20070011

- Difficulty date: March 16, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 61,293 hours, 34,229 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Rheostat
- Condition: Shorted
- Location: Cockpit Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FOUND STRONG ODOR ON FLT DECK IN FLT.  FOUND S/O BACK GROUND LIGHTING RHEOSTAT SHORTED INTERNALLY AND CAUSING STRONG ODOR.  REMOVED AND REPLACED RHEOSTAT, F/E'S BACK GROUND LIGHTING, OPS NORMAL IAW B-MM 33-10-01
